Singular perturbations of — Δ in _L_2(_R_3) supported by points, regular curves and regular surfaces are considered. Using a renormalization technique the corresponding quadratic forms are constructed and a complete characterization of the domain and the action of the operators is given, together with explicit expressions for the resolvent.
Cite this article
Alessandro Teta, Quadratic Forms for Singular Perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, pp. 803–817DOI 10.2977/PRIMS/1195170735